Skip to content Skip to navigation

Faculty

Conghua Yan Professor

Bio: 

Educational Background

  • PhD, Foundation of Mathematics, Nanjing Normal University (2002)
  • MA, Foundation of Mathematics, Nanjing Normal University (1990)
  • BA, Pure and Applied Mathematics, Nanjing Normal University (1987)

 

Professional Experiences

  • Department of Mathematics, Huaiyin Normal University, 1990.07 to 1995.08
  • School of Math. Sciences, Nanjing Normal University, 1995.08 to now

 

Research

Research Interests: Fuzzy functional analysis, Topology on lattices;

 

Research Projects:

1. The theory of fuzzy functional analysis based formal semantical methods and logic foundation of natural language for qualitative processing,(11571006)

Leader;

Type:NSFC

Period: from 2016.1-2019.12

2.The research of functional analysis based on fuzzy sets,

The first participator;

Type:NSFC

Period: from 2007.1-2009.12

3. The layer structure and dual theory of L-topological vector spaces,

The first participator;

Type: The ministry of education doctoral fund

Period: from 2007.1-2009.12

4. The theory of L-topological vector spaces and its applications,

Leader

Type: Natural Science Foundation of Educational Committee of Jiangsu Province

Period: from 2004.9-2006.12

 

Journal Articles

  1. Conghua Yan* and Ge Yan, Fuzzifying ideal convergence in fuzzifying topological linear spaces, Fuzzy Sets and Systems, 282(2016)  74-85
  2. Conghua Yan*, Fuzzifying topologies on the space of linear operators, Fuzzy Sets and Systems, 238(2014)  89-101
  3. Chengyu Liang and Conghua Yan*, Base and subbase in Intuitionistic I-fuzzy topological spaces, Hacettepe Journal of  Mathematics and Statistics, 43(2)(2014) 231-247.
  4. Conghua Yan*, Weak Hausdorff separation axiom in I-fuzzy topological spaces and its application, Fuzzy Sets and Systems, Vol. 190, pp. 118-128, 2012.
  5. Shenqing Jiang and Conghua Yan*, L- intuitionistic fuzzy σ-algebras, Computers and Mathematics with Applications, Vol. 64, No. 6, pp. 1849-1865, 2012.
  6. Shaiyan Zhang and Conghua Yan*, L-fuzzifying topological groups, Iranian Journal of Fuzzy Systems, Vol. 9, No. 4,   pp. 115-132, 2012.
  7. Conghua Yan* and Shengzhang Guo, I-fuzzy topological groups, Fuzzy Sets and Systems, Vol. 161,  pp. 2166-2180, 2010.
  8. Conghua Yan* and Xiaoke Wang, Intuitionistic I-fuzzy topological spaces, Czech. Math. J., Vol. 60, No. 135,  pp. 233-252, 2010.
  9. Conghua Yan* and  Jinxuan Fang, Linear L-topologies on the space of L-continuous bi-induced linear operators, 2008 IEEE International Conference on Fuzzy Systems (Fuzz 2008), 575-580.
  10. Conghua Yan*, A new approach for probabilistically bounded sets in Menger probabilistic normed spaces, International Journal of Uncertainty Fuzziness and Knowledge-Based Systems, 16(2008), No.1, 117-126.
  11. Conghua yan* and Wensheng Tian, Statistical convergence in fuzzy metric space, Nanjing Normal University(Natural Sciences Edition), 31(4)(2008) 8-13 
  12. Conghua Yan* and Congxin Wu, Fuzzifying topological vector spaces on completely distributive lattices, International Journal of General System, 36(2007), 513-525.
  13. Conghua Yan*, Level topologies of fuzzifying topological linear spaces and their applications, Fuzzy Sets and Systems, 158(2007), 1803-1813. 
  14. Conghua Yan* and Jinxuan Fang, Continuity of linear operators in L-fuzzifying topological vector spaces, Fuzzy Sets and Systems, 158(2007), 937-948.
  15. Conghua Yan* and Jinxuan Fang, L-fuzzy bilinear operator and its continuity, Iranian Journal of Fuzzy Systems, 4(1)(2007), 65-73.
  16. Conghua Yan*, Linear operators in fuzzifying topological linear spaces, Fuzzy Sets and Systems, 157(2006), 1983-1994.
  17. Conghua Yan* and Congxin Wu, Fuzzy L-bornological spaces, Information Sciences, 173(2005), 1-10.
  18. Conghua Yan* and Jinxuan Fang, I(L)-topological vector spaces and its level topological spaces, Fuzzy Sets and Systems, 158(2005), 1803-1813.
  19. L-fuzzifying topological vector spaces, International Journal of Mathematics and Mathematical Sciences
  20. Conghua Yan*, S-neighborhoods and L-topological vector spaces, International Journal of computational cognition, 2(2)(2004) 26-34
  21. Conghua Yan* and Jinxuan Fang, Locally bounded L-topogical vector spaces, Information Sciences, 159(2004) 273-281
  22. Conghua Yan*, A short note on canonical topologies on the real line, Fuzzy Sets and Systems, 140(3)(2003) 177-183
  23. Conghua Yan*, The uniform boundedness principle in L-topological vector spaces,  Fuzzy Sets and Systems,  136(1)(2003) 177-183
  24. Conghua Yan* and Jinxuan Fang, Generalization of inductive topologies to L-topological vector spaces, Fuzzy Sets and Systems, 131(3)(2002) 347-352
  25. Conghua Yan*, A new characterization of L-fuzzy locally convex topological vector spaces and its applications, The Journal of Fuzzy Mathematics, 10(3)(2002) 669-679
  26. Conghua Yan* and Jinxuan Fang, Generalization of Kolmogoroff's theorem to L-topological vector spaces, Fuzzy Sets and Systems, 125(2)(2002) 177-183
  27. Conghua Yan*, On the categories of lfns and qftvs, Scientiae Mathematicae Japonicae, 55(2)(2002) 275-280
  28. Conghua Yan* and Jinxuan Fang, Induced I(L)-fuzzy topological vector spaces, Fuzzy Sets and Systems, 121(2)(2001) 293-299
  29. Conghua Yan*, Projective Limit of L-fuzzy Locally Convex Topological Vector Spaces, J. Fuzzy Math., 9(1)(2001) 89-96.
  30. Conghua Yan*, Inductive Topologies of L-fuzzy Topological Vector Spaces Chinese Quarterly Journal of Mathematics, 16(2)(2010) 22-29
  31. Conghua Yan*,Initial L-fuzzy topologies determined by the family of L-fuzzy linear order-homomorphisms, Fuzzy Sets and Systems, 116(3)(2000) 409-413
  32. Conghua Yan*, Two generating mappings and in complete lattices TVS  and LFTVS, J. Fuzzy Math. ,6(3)(1998) 745-750
  33. Conghua Yan* and Jinxuan Fang,  L-fuzzy locally convex topological vector spaces, J. Fuzzy Math. ,7(3)(1999) 765-772
  34. Jinxuan Fang* and Conghua Yan, L-fuzzy topological vector spaces,J. Fuzzy Math., 5(1)(1997) 133-144.
  35. Jinxuan Fang* and Conghua Yan, INITIAL TOPOLOGIES AND FINAL TOPOLOGIES DETERMINED BY THE FAMILY OF FUZZY ALGEBRAIC MAPPINGS, Chinese Science Bulletin, 16(1991) 1405-1406

 

Contact

Phone:+86-25-85898772

Email:chyan@njnu.edu.cn